# SDR AALA990256

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: 5467688
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM OF NR 1 ROLLER TRAY, JUST FORWARD OF SPLICE AT FRAME 32.  INSTALLED NEW SECTION OF NR 1 ROLLER TRAY PER SRM 51-72-10 AND 53-10-15.  (M)
